MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR ADAPTER LUER; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR ADAPTER LUER; SET, I.V. FLUID TRANSFER
Catalog Number 21-7664-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the adapter of the cadd cassette was leaking at the connection on the middle.There was no patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one component was returned for investigation.The component was air leak tested per icu medical specifications and failed.The complaint can be confirmed.A quality alert has been posted covering proper solvent application for associate review.In the past two years, no other complaints have been filed for the described defect.Icu medical continues to track and trend complaints data and escalate as needed.No non-conformance reports were issued against this lot during the manufacturing.

Brand Name
NRFIT CONNECTOR ADAPTER LUER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20175801
Report Number1526863-2024-00084
Device Sequence Number8196498
Product Code LHI
UDI-Device Identifier10610586044021
UDI-Public(01)10610586044021(17)270430(10)6010324
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7664-24
Device Lot Number6010324
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown